Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: First time Parnate -- common side effects? maxime

Posted by SLS on August 22, 2009, at 18:54:56

In reply to Re: First time Parnate -- common side effects? maxime, posted by maxime on August 22, 2009, at 18:27:06

> My pdoc had told me that I only needed to be off the previous med for 3-4 days.

Extremely and dangerously silly.

I'm glad you now have an explanation for what happened to you. I hope you have a different experience with Parnate this time.

So many people are with you. I hope you can feel that.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:913243
URL: http://www.dr-bob.org/babble/20090818/msgs/913533.html